MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM; SYSTEM, HEMODYNAMIC, IMPLANTABLE

ST. JUDE MEDICAL, INC. CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM; SYSTEM, HEMODYNAMIC, IMPLANTABLE
Model Number CM3000
Medical Device Problem Codes Failure to Read Input Signal (1581); No Tactile Prompts/Feedback (4024)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a cardiomems implant procedure was aborted due to hospital electronics system signal acquisition issues.The rhc and lhc procedures were not being performed primarily for the implant.The patient was implanted 5 days later without incident.
 
Additional Manufacturer Narrative
One cardiomems hospital electronic system with model name cm3000 and sn (b)(6) was received for evaluation.Visual inspection determined that there was no physical external damage to the device.The reported event that the device had "signal acquisition issues" was confirmed.During initial testing, the device was not able to pass the button tests or the accuracy and distance tests.The wand was opened up, and it was determined that the j1 connecter was partially disconnected.The root cause of the reported issue was determined to be a partially disconnected j1 connecter within the device wand.During investigation, it was noted that the device had passed expected product lifetime of 5 years as stated in the ifu.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.

Brand Name
CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM
Common Device Name
SYSTEM, HEMODYNAMIC, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
387 technology circle nw suite 500
atlanta GA 30313
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
387 technology circle nw suite 500
atlanta GA 30313
Manufacturer Contact
melissa wappel
14900 minnetonka industrial road
minnetonka, MN 55345
6517565400
MDR Report Key18949495
Report Number3004936110-2024-00422
Device Sequence Number15445161
Product Code MOM
UDI-Device Identifier05414734509244
UDI-Public05414734509244
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberCM3000
Device Catalogue NumberCM3000
Device Lot Number6791393
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Supplement Date Received by Manufacturer05/16/2024
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age63 YR
Patient SexFemale
Patient Weight73 KG
Patient EthnicityNon Hispanic
Patient RaceWhite